# SDR IPXA2016112811108

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,755 hours, 17,135 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, CREW RECEIVED L/E FLAP DISAGREE EICAS MSG. PERFORMED QRH PROCEDURES. LANDED WITHOUT INCIDENT. PERFORMED LE FLAP SYSTEM AND OPERATIONAL TEST IAW FIM TASK 27-81-00-815-803. NOT FAULT NOTED. OPS CHECK NORMAL.
